Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 793810, 8 pages
Research Article

Borel Directions and Uniqueness of Meromorphic Functions

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China
3Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 15 April 2013; Accepted 23 July 2013

Academic Editor: Paul Eloe

Copyright © 2013 Keyu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keyu Zhang, HongYan Xu, and Hongxun Yi, “Borel Directions and Uniqueness of Meromorphic Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 793810, 8 pages, 2013.